# SDR FDEA200904271423

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960307201
- Condition: Dented
- Location: Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON CENTER FLAP RT LOWER SKIN RIB 13-15 PATCH REPAIR PERFORMED IAW SRM 57-50-00 FIG 205.
